# SDR N6WA2015081701

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 27,413 hours, 18,580 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO & LT EMER DOOR CAUTION ON DESCENT.  RESET SYS & PERFORMED OPERATIONS CHECK IAW AMM 52-70-00.  NO DEFECTS NOTED.
